answersLogoWhite

0


Best Answer

its normal for you to have hevey spotting on your first round. i bleed for nearly a month my first round.

User Avatar

Wiki User

โˆ™ 2011-06-09 14:02:27
This answer is:
User Avatar
Study guides

Add your answer:

Earn +20 pts
Q: What does it mean when you have a period for more then a week being on the depo shot?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

Does your period become more regular with time on Depo-Provera?

No, your period becomes more absent with time on Depo Provera, not regular.


What happends if your on the depo shot for 2months and then have a period?

I was on depo, and I would always get my period 2 months on 2 months off. Until I didnt get my period no more.


How come my period started after being on the depo shot for 2 months?

Sometimes you can still get your period even when you are on the depo shot but it should settle down after a few more months of being on it, some women have periods and some don't it depends on the person, but mine stopped after about 4/5 months. If you have any worries you can always ask your doctor, but it is normal to have a period on the injection. I hope i helped x


If you take Depo-Provera over a long period of time are you more likely to have heath problems?

Yes, if you take Depo Provera over a long period of time you are more likely to have health problems. You are more at risk of arterial cardiovascular disease, diabetes, migraine and hypertension.


Is it normal to have my period for more than 10 days after stopping the depo provera shot?

Yes, it is relatively normal to have your period for more than 10 days after stopping the Depo Provera shot. Irregular bleeding is common and it should not last more than a couple of weeks.


If you were on Depo for 8.5 years and have been off of it for 10 months how can you tell if you are ovulating?

If you ovulate, your period will soon follow. There are kits you can buy at the drug store that can estimate the probability that you're ovulating, but if you haven't started your period yet (it can take a year to return, maybe more after being on Depo for so long) then the kit is useless. So, the return of your period is the best indicator.


I just come off depo shot what are some medicines I can get to get my period back I was on it for 10 months?

There is not a medication that is specific to helping you get your period to back to what it was prior to beginning the depo shot. It can take more than 10 months for the body to return to normal.


I miss my depo and my period can I be pregnant?

You shouldn't be more than two weeks late coming in for your Depo-Provera shot. If you are late or miss a shot, you can get pregnant. You can come in earlier than 12 weeks if you need to


How many months after the depo shot will you get a period?

Depo takes about 12 months to leave your system. Everyone womans body is diffrent from the shom. Some women get their periods throughout taking the shot, some just bleed a little and some just dont get their period at all. But it can take up to a year to get your period after coming off the shot. I know this because I just got my period today for the first time after being off the shot for 5 months. I started worrying about it and I went to see my doctor and she said it was completley normal. And just because you get your period does not always mean your obvulating either. Your body takes a couple more months after your first period to get back on track.


You haven't had a period and its been 2 months since the depo shot expiered?

Not all that uncommon, it can take 3 or more months for a return to fertility.


Do you have your period when your on the depo?

All women on depo provera have changes in their bleeding. Some bleed more, and others bleed less. In the early months of use, you may have breakthrough bleeding that goes on for days, weeks, or months. This bleeding decreases over time.


Does ecstasy affect Depo-Provera?

Yes, if the depo doesn't work. Had a healthy girl on concieved on E. Be more worried bout the depo...talk to your doctor. Congrats!

People also asked